# SDR HALA2020090800178

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 6,347 hours, 1,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTING SYSTEM TEST PER AMM 25-62-47-400-001A STEP 4.B.(1) GOT EPSU SYS TEST FAIL - BATT/EPSU 10WL FWD L.
